# SDR ASAA2022013137450

- Difficulty date: January 31, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 56,606 hours, 16,961 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cargo Track
- Part number: 146A750123
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT R/H CARGO TRACK AT FS 767 RBL 13.8 CORRODEDW=.5" O=.070" R=.015" L=3" D=.055". GROUNDED - YES. REPAIRED AFT PIT RH CARGO TRACK AT FS 767 RBL 13.8 IAW B737-800 SRM 53-00-53-2R-3 W=.5" O=.070" R=.015" L=3" D=.055".
